Advanced

Simplified a priori estimate for the time periodic Burgers' equation

Fontes, Magnus LU and Verdier, Olivier LU (2010) In Proceedings of the Estonian Academy of Sciences 59(1). p.34-41
Abstract
We present here a version of the existence and uniqueness result of time periodic solutions to the viscous Burgers' equation with irregular forcing terms (with Sobolev regularity -1 in space). The key result here is an a priori estimate which is simpler than the previously treated case of forcing terms with regularity -1/2 in time.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Sobolev spaces, distributions, periodic solutions, Burgers' equation, time-periodic
in
Proceedings of the Estonian Academy of Sciences
volume
59
issue
1
pages
34 - 41
publisher
Estonian Academy Publishers
external identifiers
  • wos:000276989900006
  • scopus:77956586209
ISSN
1736-7530
DOI
10.3176/proc.2010.1.06
language
English
LU publication?
yes
id
f434507a-58f7-4894-a8a9-e64183b32dc0 (old id 1601067)
date added to LUP
2010-05-20 10:47:02
date last changed
2018-05-29 11:00:19
@article{f434507a-58f7-4894-a8a9-e64183b32dc0,
  abstract     = {We present here a version of the existence and uniqueness result of time periodic solutions to the viscous Burgers' equation with irregular forcing terms (with Sobolev regularity -1 in space). The key result here is an a priori estimate which is simpler than the previously treated case of forcing terms with regularity -1/2 in time.},
  author       = {Fontes, Magnus and Verdier, Olivier},
  issn         = {1736-7530},
  keyword      = {Sobolev spaces,distributions,periodic solutions,Burgers' equation,time-periodic},
  language     = {eng},
  number       = {1},
  pages        = {34--41},
  publisher    = {Estonian Academy Publishers},
  series       = {Proceedings of the Estonian Academy of Sciences},
  title        = {Simplified a priori estimate for the time periodic Burgers' equation},
  url          = {http://dx.doi.org/10.3176/proc.2010.1.06},
  volume       = {59},
  year         = {2010},
}